# SDR ZZDA2011385

- Difficulty date: April 1, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N300AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP DAMAGED.  REMOVED AND REPLACED DAMAGED EMERGENCY LIGHT STRIP (16 INCHES) REF B737 AMM 33-51-15.
